TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Breathing issues - January 31st 2013, 02:45 AM

So for the past couple of weeks I've been having issues breathing. When I breathe through my nose it feels like Im not getting any oxygen. I get this feeling like when you hold your breath and then your body forces you to breathe,it just feels like I'm not getting any air. When I take a deep breath it feels as if I had just cried for hours and my chest is all heavy (sorry if that is confusing). A few weeks ago it started out not too bad, but when I was playing basketball and running I realized my breathing got uncontrollable really quick, as if I had been running for hours but I had only been running for minutes.
Also, my heart gets these weird moments when it starts beating really quick when I'm sitting down, this happens at least once a day.

I don't really know what could have caused this...unless overdosing on Aleve and Advil can cause this.

Just wanted to know if anyone has ever had this happen before.



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
  (#2 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 29
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Re: Breathing issues - January 31st 2013, 04:15 AM

Taking too much of a medication can have unwanted effects on your body. Your body needs to find ways to either store or expel the excess substance you place in your body and that has a negative impact on the regular functions of various systems. I'm not sure if that's what's causing you these problems or if you're becoming sick. I would go to your doctor and explain what's been going on. They'll probably want to run some tests to see if you have some sort of respiratory infection or something like asthma.
They'll probably also want to make sure you haven't done any serious permanent damage to your body by overdosing.

No matter what you should go to your doctor and get some tests done.


Member since 2005
  Send a message via MSN to Music  
  (#3 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Re: Breathing issues - February 1st 2013, 12:50 PM

I've had this before. Not being able to breathe through my nose and having problems breathing and I saw my doctor and was referred to the Asthma nurse and found out I have asthma (which was causing the problems with breathing) and that I also had rhinitis which is I think an inflammation in the nose (which made it VERY hard for me to breathe through my nose) Now I'm on two inhalers and a nasal spray as well as cream for the nose. If you (or a family member) struggle with eczema too it can be related to Asthma. They're both in the same family.

It might be something completely different but thought I'd tell you my experience. If it continues and you're worried about it, i suggest you see your GP. It could be nothing, could be something.


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
Closed Thread

Bookmarks

Tags
breathing, issues

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.